# SDR IPXA2017031915296

- Difficulty date: February 27, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Bs 2160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT HORIZONTAL LOWER FAIRING ATTACH SKIN HAS CORROSION AT BS 2160 AND LONGERON 35L.  REPAIRED THE SKIN IAW SRM 57-70-01, REPAIR 3, FIG 201.  MAJOR REPAIR.
